Drug-induced subacute cutaneous lupus erythematosus associated with docetaxel chemotherapy: a case report.
Аннотация
BACKGROUND
Drug-induced subacute cutaneous lupus erythematosus is an uncommon disorder associated with the use of pharmacological agents including systemic chemotherapy.
CASE PRESENTATION: We report a case of docetaxel-induced subacute cutaneous lupus erythematosus in a 60-year-old Caucasian female with Sjögren's syndrome diagnosed 2 months after receiving docetaxel as part of the adjuvant FEC-D (5-fluorouracil, epirubicin, cyclophosphamide, docetaxel) chemotherapy protocol for early stage breast cancer. Although the exact mechanisms behind the autoimmune response elicited by docetaxel are unclear, the involvement of anti-SSA/Ro antibodies has been implicated.
CONCLUSION
This case highlights the symptom severity and clinical course of docetaxel-induced subacute cutaneous lupus erythematosus, and highlights the importance of recognizing this uncommon but potentially severe chemotherapy-associated cutaneous reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.